MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP OPTABLATE CURVE 15MM PROBE SINGLE KIT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP OPTABLATE CURVE 15MM PROBE SINGLE KIT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 9700-115-000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the radiopaque emitter was left in the patient.There was no medical intervention, no adverse consequences and no clinically significant surgical delay.
 
Additional Manufacturer Narrative
A medwatch report was received regarding this event.This supplemental is being filed to capture the medwatch report #mw5182719.
 
Event or Problem Description
No new information.

Brand Name
OPTABLATE CURVE 15MM PROBE SINGLE KIT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24323471
Report Number3015967359-2026-00099
Device Sequence Number21217824
Product Code GEI
UDI-Device Identifier07613327601152
UDI-Public(01)07613327601152(17)271012(10)1000613693
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K250327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9700-115-000
Device Lot Number1000613693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown